# SDR 97ZZZM1049

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT, FOUND ONE LIGH TIN THE EMERGENCY EGRESS FLOOR LIGHTING SYSTEM AT ROW 8 INOP.  FOUND BROKEN WIRE ON SOCKET, RE-SPLICED WIRE AS REQUIRED.  SYSTEM OPS CHECK NORMAL.
